Postinor2 does NOT “infect” the womb.
Postinor2 does NOT “destroy” the womb. Postinor2 does NOT “lead to infertility”
ALL THOSE IDEAS ARE LIES.
Postinor/Postpill only prevents pregnancy. It does NOT “damage womb” IN ANY WAY.
It takes a second to RT this.
Help me pass this on.Let us STOP the whole scaremongering and arrant lies about this medication.
It is silly and counterproductive.
When we scare women with lies on a medication that prevents pregnancy, they will not take it, they will get pregnant and resort to unsafe abortions that may kill them.The many unsafe abortions has killed many young women in Nigeria. Is that what we really want?
The same people propagating all these nonsense lies about Postinor2 would mock young women when they get pregnant from believing the trash.
Please, it is ALL lies. And nothing more.Again, Postinor2/PostPill is safe. And in cases of an unplanned unprotected sex, including rape and incest, it is highly recommended.
If you use it within 24 hours of sex it prevents pregnancy in 95% of cases.
It is that effective.
This remains the verifiable medical position.But if you find yourself needing it more than once in a month, then you should opt for a more regular form of contraception.
Postinor is NOT vitamin c
It’s NOT “chew as you nack”.
It’s ONLY for emergencies.
And you should not use more than once a month.
Please let’s not forget.This is because in some women, Postinor2/PostPill can affect menstrual dates and make it irregular. So pls do NOT use it more than once in a month.
But this side effect corrects itself in the next few months automatically once you stop using it.
And that is NOT “womb damage”.Postinor/PostPill does NOT cause an abortion. It PREVENTS a pregnancy from happening- NOT stop it once it has happened.
How does it do that?
It stops a woman from releasing her egg, so the man’s sperm inside her has nothing to fertilise.
That sperm becomes free protein for her.Now because it prevents a woman releasing her egg, it works on the menstrual hormones in her body. This is why when you use it many times in one month, it would mess up your period dates. That’s a side effect from overuse.
That is NOT womb damage.
Please let’s be clear on this.Pls do NOT use it more than a month. And do NOT start chewing it like chocomilo. It will make your period dates irregular- and that is not good for you at all.
If you find yourself needing Postinor/PostPill more than once a month, you should be on a proper regular contraception.If you need help or advice on forms of regular contraception, go to a health centre or a general hospital around you, ask for the Family Planning Clinic.
Injections. Pills. Implants. Coils.
Sit down with the nurse/doctor.
They will rightly guide you on what’s best for you.